# SDR DALA2022052703702

- Difficulty date: May 26, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N113DQ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50032
- Aircraft time: 6,011 hours, 2,844 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED BETWEEN FR3 AND FR4. SKIN REPAIRED IN MSP DURING C CHECK W/REF. TO ERA 582205-14, REV . C, REFERENCE LOG PAGE 5841746. THIS REPAIR SHOULD HAVE BEEN CLASSIFIED AS A MAJOR REPAIR AND THERFORE SDR RECORDABLE. THIS LOG IS TO IDENTIFY IT AS SUCH. (LP# 2251562)
